Alert archive / Colorado / Red Flag Warnings in 2024
Red Flag Warning 41, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 15, 2024, 2:09 PM MDT for 16 counties in Colorado. It took effect at Jun 16, 2024, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2024, 2:09 PM MDT (20:09 UTC)
- In effect from
- Jun 16, 2024, 12:00 PM MDT
- Expired
- Jun 16, 2024, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Otero County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679 WWUS85 KPUB 152009 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 209 PM MDT Sat Jun 15 2024 COZ224-233-161215- /O.NEW.KPUB.FW.W.0041.240616T1800Z-240617T0200Z/ /O.NEW.KPUB.FW.A.0039.240617T1800Z-240618T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Eastern Las Animas County Including Pinon Canyon- 209 PM MDT Sat Jun 15 2024 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONES 224 AND 233... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 224 AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Sunday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Monday afternoon through Monday evening. * Affected Area...Fire Weather Zones 224 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ237-161215- /O.NEW.KPUB.FW.W.0041.240616T1800Z-240617T0200Z/ Baca County Including Springfield and Eastern Comanche Grasslands- 209 PM MDT Sat Jun 15 2024 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONE 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Sunday. * Affected Area...Fire Weather Zone 237. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ232-161215- /O.NEW.KPUB.FW.A.0039.240617T1800Z-240618T0300Z/ Otero County Including La Junta and Western Comanche Grasslands- 209 PM MDT Sat Jun 15 2024 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR FIRE WEATHER ZONE 232... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Monday afternoon through Monday evening. * Affected Area...Fire Weather Zone 232. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
042 WWUS85 KPUB 160939 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 339 AM MDT Sun Jun 16 2024 COZ220-221-225>227-170145- /O.EXB.KPUB.FW.A.0039.240617T1700Z-240618T0300Z/ /O.EXA.KPUB.FW.W.0041.240616T1800Z-240617T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 339 AM MDT Sun Jun 16 2024 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 225, 226, AND 227... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 225, 226, AND 227... The National Weather Service in Pueblo has issued a Red Flag Warning for today for gusty winds and low relative humidity, which is in effect from noon today to 8 PM MDT this evening. A Fire Weather Watch has also been issued for Monday. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Monday morning through Monday evening. * Affected Area...Fire Weather Zones 220, 221, 225, 226 and 227. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ232-170145- /O.EXA.KPUB.FW.W.0041.240616T1800Z-240617T0200Z/ /O.EXT.KPUB.FW.A.0039.240617T1700Z-240618T0300Z/ Otero County Including La Junta and Western Comanche Grasslands- 339 AM MDT Sun Jun 16 2024 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 232... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONE 232... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon today to 8 PM MDT this evening. A Fire Weather Watch is also in effect for Monday. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Monday morning through Monday evening. * Affected Area...Fire Weather Zone 232. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ223-170145- /O.EXA.KPUB.FW.W.0041.240616T1800Z-240617T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 339 AM MDT Sun Jun 16 2024 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon today to 8 PM MDT this evening. * Affected Area...Fire Weather Zone 223. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-233-170145- /O.EXT.KPUB.FW.A.0039.240617T1700Z-240618T0300Z/ /O.CON.KPUB.FW.W.0041.240616T1800Z-240617T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Eastern Las Animas County Including Pinon Canyon- 339 AM MDT Sun Jun 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 224 AND 233... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 224 AND 233... * Affected Area...Fire Weather Zones 224 and 233. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ237-170145- /O.EXB.KPUB.FW.A.0039.240617T1700Z-240618T0300Z/ /O.CON.KPUB.FW.W.0041.240616T1800Z-240617T0200Z/ Baca County Including Springfield and Eastern Comanche Grasslands- 339 AM MDT Sun Jun 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 237... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... A Red Flag warning is in effect for Today for DRY LIGHTNING, gusty winds and low humidity values from noon today until 8 pm. The National Weather Service in Pueblo has issued a Fire Weather Watch for Gusty winds and low relative humidity, which is in effect from Monday morning through Monday evening. * Affected Area...Fire Weather Zone 237. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Hodanish
737 WWUS85 KPUB 162021 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 221 PM MDT Sun Jun 16 2024 COZ220-221-224>227-232-233-237-171230- /O.UPG.KPUB.FW.A.0039.240617T1700Z-240618T0300Z/ /O.NEW.KPUB.FW.W.0042.240617T1700Z-240618T0300Z/ /O.CON.KPUB.FW.W.0041.000000T0000Z-240617T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 221 PM MDT Sun Jun 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220, 221, 224, 225, 226, 227, 232, 233, AND 237... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR FIRE WEATHER ZONES 220, 221, 224, 225, 226, 227, 232, 233, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 220, 221, 224, 225, 226, 227, 232, 233 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ223-171230- /O.NEW.KPUB.FW.W.0042.240617T1700Z-240618T0300Z/ /O.CON.KPUB.FW.W.0041.000000T0000Z-240617T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 221 PM MDT Sun Jun 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 223... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR FIRE WEATHER ZONE 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Monday. * Affected Area...Fire Weather Zone 223. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 15, 11:28 AM MDT, 2 hours 41 minutes earlier. Its key messages:
- There could be some patchy low clouds and fog within the San Luis Valley early this morning.
- Warmer today with isolated showers and thunderstorms possible this afternoon, developing over the mountains initially then moving east over portions of the plains. Showers/storms may produce gusty outflow winds approaching 60 mph.
- An isolated severe thunderstorm or two is possible over the far southeastern plains. If this occurs, it could result in wind gusts approaching 70 mph and hail up to quarter size.
- Hot temperatures expected Sunday and Monday with near record highs across the Plains.
Area forecast discussion, Jun 15, 11:28 AM MDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1128 AM MDT Sat Jun 15 2024 .KEY MESSAGES... - There could be some patchy low clouds and fog within the San Luis Valley early this morning. - Warmer today with isolated showers and thunderstorms possible this afternoon, developing over the mountains initially then moving east over portions of the plains. Showers/storms may produce gusty outflow winds approaching 60 mph. - An isolated severe thunderstorm or two is possible over the far southeastern plains. If this occurs, it could result in wind gusts approaching 70 mph and hail up to quarter size. - Hot temperatures expected Sunday and Monday with near record highs across the Plains. && .SHORT TERM /THROUGH TONIGHT/... Issued at 343 AM MDT Sat Jun 15 2024 Today... Due to antecedent rains during the day yesterday within the San Luis Valley, patchy near-surface low clouds and radiational fog will be possible early this morning, especially in closer proximity to the Rio Grande River basin. A slow approaching major shortwave trough over the northwestern CONUS is going to allow for an increase of mid to upper level moisture, along with some upper level diffluence and orographic lifting allowing for showers and thunderstorms to develop over the higher terrain later this afternoon. These showers/storms will then move eastward and over the plains with mid-level steering. There is not going to be a lot of CAPE present (nearly 1000 J/kg at best), although there will be some bulk shear of nearly 50 kts over portions of the eastern mountains and steep lapse rates, so while I do not have high confidence of anything becoming severe over these mountains and over the adjacent plains/along the I-25 corridor, it cannot be ruled out for a storm or two of becoming stronger and possibly severe. Given the classic inverted-v profile in soundings with high high LCLs and thus high cloud bases, as well as high DCAPE of over 2000 J/kg for some locations of the plains, the most likely threat will again be very strong and gusty outflow winds greater than 50 mph, or possibly 60 mph for stronger storms. With much higher MLCAPE values near 2000 J/kg draped across the very southeastern corner of Baca County, and slightly better effective bulk shear and dewpoints forecast to be in the mid 50s, I have higher confidence of a storm or two becoming severe over this area later in the evening. The caveat is that there are some of the high res models are showing come CIN (convective inhibition) over the area, which may prevent a storm from initiating. However, if it does occur, there could be winds approaching 70 mph, as well as hail up to quarter size in diameter. With a strengthening upper level ridge currently present over the region, temperatures will be warmer today, with highs topping out in the low to mid 90s for most locations across the plains, low 80s for the upper Arkansas River Valley and San Luis Valley, and generally in the 50s to 70s for high country. Tonight... Other than a few lingering showers and storms by later in the evening over the far eastern plains, it will become mostly clear and dry. All showers and storms should continue to dissipate and exit the CWA by early tomorrow morning. As skies clear, temperatures will drop into the upper 50s to low 60s across the plains, and generally in the 40s for high country. Depending on whether or not the San Luis Valley gets sufficient rain, there could be low clouds and patchy fog developing again tonight during the late night/early morning hours if it does. -Stewey && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 343 AM MDT Sat Jun 15 2024 There is overall good model agreement through the extended period, with differences showing up by next Friday. Ensembles are similar with smaller spreads through much of the week, with spreads increasing by late week to next weekend. The main concerns will be hot conditions Sunday into Monday across all of southern Colorado. A cold front is expected by Tuesday afternoon, with increased moisture and thunderstorm chances through the end of the week. Sunday and Monday...a longwave upper trough is forecast across the western conus with increasing southwest flow across the region. Downslope southwesterly flow off the mountains, and strong high pressure to the east will help temperatures to warm Sunday and Monday across all of southern Colorado. Highs on the Plains will reach the upper 90s to lower 100s. Pueblo will be within a degree or two of records (102 Sun/103 Mon), while Colorado Springs will be shy on Sunday by a few degrees, and close on Monday (COS records 100 on Sun/97 Mon). A few spotty critical fire weather conditions may be possible on Sunday across the region with large dewpoint spreads. Winds and fuel conditions will be the limiting factors. As southwesterly flow increases on Monday, more widespread fire weather conditions will be present, with fuels being the limiting factor. Models are mostly dry during this period. The exception may be areas near the Kansas border over Prowers and Baca County, where an isolated thunderstorm may be possible Sunday afternoon. If a storm or two can develop, they will quickly shift eastward into Kansas. Wind looks to be the primary risk given the high DCAPE values and dry air in the lower levels. Overall confidence in storm development in our area is on the lower side at this time. Tuesday...an upper trough is forecast to pass out of the Northern Rockies and into the Northern Plains, sending a cold front south across eastern Colorado. Current model guidance has the front passing by mid afternoon. This timing would allow for the Plains to warm up in the 90s. Breezy southwesterly flow ahead of the cold front would also allow for a period of near critical fire weather conditions into Tuesday afternoon. Flow behind the front will shift northeasterly by mid to late afternoon, with cooler air filling in behind the boundary. If the front arrives a bit sooner, temperatures will likely be a few degrees cooler and less widespread fire weather conditions. Moisture will also increased behind the front with a few showers and thunderstorms possible over the Palmer Divide, spreading southeast across the Plains Tuesday evening. Wednesday into Saturday...the upper pattern appears to remain persistent with broad troughing across the west and a strong upper high to the east. Southerly flow Wednesday and Thursday will keep moisture in place across the Plains. Daily afternoon and evening showers and thunderstorms will be possible, initiating over the Eastern Mountains and spreading eastward across the Plains. Temperatures will be cool on Wednesday, with highs mainly in the 80s across the lower elevations. Temperatures will warm back through the 90s on Thursday. By Friday, the upper high to the east looks to begin building westward into the Desert Southwest turning flow westerly zonal across Colorado. While moisture will still be present, shower and thunderstorm chances look to decrease both Friday into Saturday. There are model difference by this time period, mostly dealing with how quickly the upper ridge builds into the Desert Southwest and how quickly we dry out. Temperatures, however, look to remain warm. Mozley && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1126 AM MDT Sat Jun 15 2024 VFR conditions and mostly dry weather are expected across the TAF sites this period. An isolated shower is possible this afternoon into the early evening at all sites, however, think there is a higher likelihood for drier conditions. Have higher confidence for gusty outflow winds this afternoon though, and have maintained this in the TAFs. Outside of this brief period of gusty outflow winds this afternoon, expect light and diurnally driven winds. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...STEWARD LONG TERM...MOZLEY AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 15, 11:14 AM MDT, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1114 AM MDT Sat Jun 15 2024 COZ058>089-093>099-161715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1114 AM MDT Sat Jun 15 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms will be possible this afternoon and evening, beginning over the mountains and then moving east over the plains throughout the evening. An isolated severe storm is possible over the far southeastern plains this afternoon, with the highest probability of occurrence over the very southeastern corner of Baca County. Main threat with general thunderstorms will be gusty outflow winds approaching 60 mph, and with any severe storms, wind gusts may reach 70 mph with hail up to quarter size in diameter, as well as dangerous lightning and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hot temperatures with near record highs are expected across much of southern Colorado Sunday and again on Monday. Take precautions with outdoor activities and stay hydrated. Near critical fire weather conditions are expected across the region Sunday through Tuesday, with Monday having the most widespread conditions. Tuesday's conditions will be dependent on the arrival of a cold front. A few thunderstorms may be possible Sunday afternoon near the Kansas border. Wind gusts will be the main threat with any storms that do develop on Sunday. More widespread showers and thunderstorms will be possible Tuesday through Thursday across much of Eastern Mountain and Plains. Shower and thunderstorm chances look to fall off by late week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. RODRIGUEZ
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:55 PM MDT | Heat Advisory | PUB | Bent, Crowley, Custer, El Paso, Fremont, Otero and 3 more | 29 hr |
| Jun 15, 2:09 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Chaffee, Conejos, Costilla, Custer and 9 more | 24 hr |
| Jun 15, 3:27 PM MDT | Special Weather Statement | PUB | Rio Grande | 33 min |
| Jun 15, 3:50 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 15, 4:00 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jun 15, 4:45 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
Nearby
Red Flag Warnings in Colorado, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.